# SDR USAABB09014

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE L2 DOOR ARMED LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED BURNED OUT BULB ON L2 DOOR ARM INDICATOR.
